# SDR N6WA2014123101

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 16,041 hours, 10,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT DOOR HANDLE COVER UNSECURED.  SECURED RT OVERWING EMER EXIT UPPER HANDLE COVER IAW AMM 51-22-61.
